MathSciNet Relay Station
MathSciNet bibliographic data
MR727013 (85c:65099) 65L10 (34B05)
Usmani, Riaz A.; Taylor, Peter J. Finite difference methods for solving $[p(x)y\sp{\prime\prime}]\sp{\prime\prime}+q(x)y=r(x)$. Internat. J. Comput. Math. 14 (1983), no. 3-4, 277–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement